# SDR SWAA2015030537125

- Difficulty date: February 22, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 28,455 hours, 16,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT HOLE CRACKED AT BS 727B, LBL 24.75.  REPAIRED SEAT TRACK IAW SRM & DWG.
